# SDR USAASB96204

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247US
- Make and model: Boeing 737201
- Aircraft serial: 22754
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 5717623116
- Condition: Cracked
- Location: Rt Cockpit
- Part time: 25,854 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - FLT 1111 - WHILE EN ROUTE TO IND, THE FLIGHT OFFICERS SLIDING WINDOW DEVELOPED A CRACK.  AFTER CHECKING WITH MAINTENANCE, IT WAS DECIDED TO DIVERT TO PIT DUE TO POSSIBLE ICING CONDITIONS.  NO EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE FLIGHT OFFICERS SLIDING WINDOW AND THE WINDOW HEAT CONTROL UNIT (P/N 231-2).  OPS CHECK GOOD.  (M)
